Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Blurred vision at ovulation after mirena removal

Premium Questions

Dr.    Prof. Kunal Saha MD

Hi last month I had started getting blurred vision that last about 10 minutes, then lightheaded and dizziness that lasted about 30 minutes, then a headache. This just happened again to me this month!... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Timothy Raichle MD

getting period like pains throughout the whole month which I usually just associated with ovulation but now I have a had pain for two weeks since approx ovulation. The pain worsens when aroused ... View answer

Answered by : Dr. Timothy Raichle ( OBGYN)
Dr.  Ramesh Kumar MD

cautious about this. He is an avid hunter. Shortly after sighting his gun, he felt his vision decreased .... My husband had developed scar tissue and about a month ago had it removed. His latest vision test ... View answer

Answered by : Dr. Ramesh Kumar ( Ophthalmologist)
Dr. Dadapeer K MD

on Anesthesia LA. The full patch with cotton got removed on next day visit. Doctor/nurse did not alarm about anything and told us to visit after 7 days as normal. We can see some differences in Visual Acuity ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr.  Sandip Kabra MD

oral with condom then after some time we had missionary posistion with same condom then i ejaculated but with condom and she removed with tissue paper and wipe it properly then after some time i... View answer

Answered by : Dr. Sandip Kabra ( General & Family Physician)

Public Forum Discussions

Dr. Arif. K. Kaware MD

I have had the mirena coil fitted on thursday and now i have had visual disturbances twice because of migraine , would it be advisable to have the mirena removed. Thanks for any advice. ... View answer

Answered by : Dr. Arif. K. Kaware ( Homeopath)
Dr.     Ivan R. Rommstein MD

allergic reaction and was put on levaquin. Woke up the day after thanksginving with a headache on right ... is scheduled for MRi tomorrow. Also has a wisdom tooth on right side poking into sinus. Will be... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr. Ashok Kumar Dash MD

with epidual/steroid injections. When the vision problem happens i take Tylenol and remove my contacts and use eye drops and usually gets better after about 30 -45 min. Once it did turn into a migraine and... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr.   Esmeralda  Sera MD

not feel as if anything was in my eye so assumed that it was my contact and removed it when I got home ... specialist last year because I had had an incident after a workout where it was as if my eye was a... View answer

Answered by : Dr. Esmeralda Sera ( Oncologist)
Dr. Ashok Kumar Dash MD

and removed on nose, deceased 74 8 pregnancies 8 children Grandfather(paternal) - unknown deceased Grandmother ... because it s feeling so dry but even after drinking plenty of fluids it feels the same... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)

Mobile Questions and Answers

Dr. Ronald Schubert MD

Thanks for contacting HCM. You are having decreased vision in the right eye. This could be from a bacterial infection if you have discharge or redness to the eye. Also it could be something called a ophthalmological...

Dr. Prasad MD

Clomid does cause blurry vision initially. The symptoms go away gradually in many people. Therefore I suggest you to report to your doctor. He/she can monitor the symptoms and look for other side effects.

Dr. Prakash H Muddegowda MD

It will go off, overnight sleep is adequate.